# SDR DL757030474

- Difficulty date: May 17, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 36,064 hours, 17,674 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196917
- Condition: Malfunctioned
- Location: Rt Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UPON SELECTING FLAPS 1 DEG T/E FLAP ASYM MESSAGE AND AMBER TRAILING EDGE LIGHT, FOLLOWED PROCEDURE AND LANDED WITH L/E AND 1/2 DEG FLAPS.  TROUBLESHOT PER FIM FOUND RT POSITION TRANSMITTER 20 DEG OUT OF LIMITS.  POSITIONED TRANSMITTER TO CORRECT VALUE PER M/M, CYCLED FLAPS TO FULL DOWN 30 DEG SEVERAL TIMES, NO FAULTS.  OPS CHECKS GOOD.
